# SDR DALA2016112209107

- Difficulty date: April 9, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 57,341 hours, 26,118 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIB GEAR SUPPORT AT RIB 5 AREA OF LT WING.  REPAIRED IAW ER/A.
